Pacific Journal of Mathematics

Maximal means and Tauberian theorems.

L. A. Rubel

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 997-1007.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038246

Mathematical Reviews number (MathSciNet)
MR0114074

Zentralblatt MATH identifier
0096.04001

Subjects
Primary: 40.00
Secondary: 78.00

Citation

Rubel, L. A. Maximal means and Tauberian theorems. Pacific J. Math. 10 (1960), no. 3, 997--1007. https://projecteuclid.org/euclid.pjm/1103038246


Export citation

References

  • [1] G. H. Hardy, Divergent Series, Oxford, (1949), 170-172.
  • [2] J. E. Littlewood, The converse of AbeVs theorem on power series, Proc. London Math. Soc, (2), 9 (1910), 434-48.
  • [3] G. Plya, Unterschungen iiber Lcken und Singularitdtenvon Potenzreihen, Mathema- tische Zeitschrift, 29 (1929), 549-640.